Будь ласка, використовуйте цей ідентифікатор, щоб цитувати або посилатися на цей матеріал: http://dspace.tneu.edu.ua/handle/316497/36508
Назва: Generalization of continued fractions.ІI
Автори: Bodnar, D. I.
Zators'kyi, R.A.
Ключові слова: recursion fractions of the n -th order
convergence
triangular matrices
continued fraction
paradeterminants
Дата публікації: 2012
Бібліографічний опис: . Bodnar D.I., Zators'kyi R.A. Generalization of continued fractions. ІI // Journal of Mathematical Sciences, Vol. 183, No. 1, July, 2012.–P.46-55 (DOI: 10.1007/s10958-012-0851-y)
Короткий огляд (реферат): This research is continuation of the study of recursion fractions begun in [2]. The algorithms to calculate the value of the expression , where and are correspondingly -th and -th rational truncations of some recursion fraction are constructed. By the values of this expression the number of conclusions about the nature and rate of convergence of rational truncations of the recursion fraction to its value are made
URI (Уніфікований ідентифікатор ресурсу): http://dspace.tneu.edu.ua/handle/316497/36508
Розташовується у зібраннях:Статті

Файли цього матеріалу:
Файл Опис РозмірФормат 
5_Bodnar.pdf84.92 kBAdobe PDFПереглянути/Відкрити


Усі матеріали в архіві електронних ресурсів захищені авторським правом, всі права збережені.